Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 53, NWS Nashville, TN

April 3, 20259 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 3, 2025, 10:48 PM CDT for 9 counties in Tennessee. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 10:48 PM CDT (03:48 UTC)
Expired
Apr 4, 2025, 7:00 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN, Sumner County, TN

The radar

The Ft Campbell radar (KHPX), 66 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 634 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
634 m²/s²
0-3 km storm-relative helicity
1183 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

075 
WGUS54 KOHX 040348
FFWOHX
TNC021-037-043-083-085-125-147-161-165-040700-
/O.NEW.KOHX.FF.W.0053.250404T0348Z-250404T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1048 PM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Cheatham County in middle Tennessee...
  Northwestern Davidson County in middle Tennessee...
  Dickson County in middle Tennessee...
  Houston County in middle Tennessee...
  Humphreys County in middle Tennessee...
  Montgomery County in middle Tennessee...
  Robertson County in middle Tennessee...
  Stewart County in middle Tennessee...
  Northwestern Sumner County in middle Tennessee...

* Until 200 AM CDT.

* At 1048 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 8 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clarksville, Springfield, Dickson, Ashland City, Waverly, Camden, 
  Dover, Erin, White House, Millersville, Greenbrier, Coopertown, 
  New Johnsonville, Ridgetop, McEwen, Cross Plains, Tennessee Ridge, 
  Big Rock, Joelton and Pleasant View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3654 8803 3668 8807 3666 8785 3663 8785
      3664 8654 3631 8676 3593 8793 3594 8800
      3596 8802 3603 8800 3612 8792 3616 8792
      3622 8795 3627 8795 3632 8796 3644 8806

FLASH FLOOD...RADAR INDICATED

$$

Rose
5 follow-up statements
626 
WGUS74 KOHX 040622
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
122 AM CDT Fri Apr 4 2025

TNC037-165-040632-
/O.CAN.KOHX.FF.W.0053.000000T0000Z-250404T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-
122 AM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DAVIDSON AND 
NORTHWESTERN SUMNER COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Sunday for a 
portion of Middle Tennessee.

&&

LAT...LON 3612 8792 3616 8792 3622 8795 3627 8795
      3632 8796 3644 8806 3654 8803 3668 8807
      3666 8785 3663 8785 3663 8669 3648 8671
      3603 8800

$$

TNC021-043-083-085-125-147-161-040700-
/O.CON.KOHX.FF.W.0053.000000T0000Z-250404T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Dickson TN-Houston TN-Humphreys TN-Montgomery TN-
Robertson TN-Stewart TN-
122 AM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN CHEATHAM, NORTHWESTERN DICKSON, HOUSTON, 
NORTHERN HUMPHREYS, MONTGOMERY, ROBERTSON AND STEWART COUNTIES...

At 122 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 8 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Clarksville, Springfield, Waverly, Camden, Dover, Erin, 
  Greenbrier, Coopertown, New Johnsonville, Cross Plains, Tennessee 
  Ridge, Big Rock, Pleasant View, Orlinda, Adams, Vanleer, Cedar 
  Hill, Cumberland City, Slayden and Palmyra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3612 8792 3616 8792 3622 8795 3627 8795
      3632 8796 3644 8806 3654 8803 3668 8807
      3666 8785 3663 8785 3663 8669 3648 8671
      3603 8800

FLASH FLOOD...RADAR INDICATED

$$

Reagan
939 
WGUS54 KOHX 040631
FFWOHX
TNC021-043-083-085-125-147-161-040900-
/O.EXT.KOHX.FF.W.0053.000000T0000Z-250404T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
131 AM CDT Fri Apr 4 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northwestern Cheatham County in middle Tennessee...
  Northwestern Dickson County in middle Tennessee...
  Houston County in middle Tennessee...
  Northern Humphreys County in middle Tennessee...
  Montgomery County in middle Tennessee...
  Robertson County in middle Tennessee...
  Stewart County in middle Tennessee...

* Until 400 AM CDT.

* At 131 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 8 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clarksville, Springfield, Waverly, Camden, Dover, Erin, 
  Greenbrier, Coopertown, New Johnsonville, Cross Plains, Tennessee 
  Ridge, Big Rock, Pleasant View, Orlinda, Adams, Vanleer, Cedar 
  Hill, Cumberland City, Slayden and Palmyra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3612 8792 3616 8792 3622 8795 3627 8795
      3632 8796 3644 8806 3654 8803 3668 8807
      3666 8785 3663 8785 3663 8669 3648 8671
      3603 8800

FLASH FLOOD...RADAR INDICATED

$$

Reagan
499 
WGUS74 KOHX 040835
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
335 AM CDT Fri Apr 4 2025

TNC021-043-083-085-147-040845-
/O.CAN.KOHX.FF.W.0053.000000T0000Z-250404T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Dickson TN-Houston TN-Humphreys TN-Robertson TN-
335 AM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CHEATHAM, 
NORTHWESTERN DICKSON, HOUSTON, NORTHERN HUMPHREYS AND ROBERTSON 
COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Sunday for a 
portion of Middle Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3662 8726 3646 8728
      3643 8729 3636 8798 3644 8806 3654 8803
      3668 8807

$$

TNC125-161-040900-
/O.CON.KOHX.FF.W.0053.000000T0000Z-250404T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TN-Stewart TN-
335 AM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN MONTGOMERY AND STEWART COUNTIES...

At 335 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 8 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Clarksville, Dover, Big Rock, Cumberland City, Indian Mound, 
  Woodlawn, Palmyra and Land Between The Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3666 8785 3663 8785 3662 8726 3646 8728
      3643 8729 3636 8798 3644 8806 3654 8803
      3668 8807

FLASH FLOOD...RADAR INDICATED

$$

Reagan
288 
WGUS54 KOHX 040837
FFWOHX
TNC125-161-041000-
/O.EXT.KOHX.FF.W.0053.000000T0000Z-250404T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
337 AM CDT Fri Apr 4 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northwestern Montgomery County in middle Tennessee...
  Stewart County in middle Tennessee...

* Until 500 AM CDT.

* At 337 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 8 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clarksville, Dover, Big Rock, Cumberland City, Indian Mound, 
  Woodlawn, Palmyra and Land Between The Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3666 8785 3663 8785 3662 8726 3646 8728
      3643 8729 3636 8798 3644 8806 3654 8803
      3668 8807

FLASH FLOOD...RADAR INDICATED

$$

Reagan
795 
WGUS54 KOHX 040941
FFWOHX
TNC125-161-041200-
/O.EXT.KOHX.FF.W.0053.000000T0000Z-250404T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
441 AM CDT Fri Apr 4 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northwestern Montgomery County in middle Tennessee...
  Stewart County in middle Tennessee...

* Until 700 AM CDT.

* At 441 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 8 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clarksville, Dover, Big Rock, Cumberland City, Indian Mound, 
  Woodlawn, Palmyra and Land Between The Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3666 8785 3663 8785 3662 8726 3646 8728
      3643 8729 3636 8798 3644 8806 3654 8803
      3668 8807

FLASH FLOOD...RADAR INDICATED

$$

Reagan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 9:40 PM CDT, 1 hour 8 minutes earlier. Its key messages:

  • Updated at 904 PM CDT Thu Apr 3 2025
  • Flash Flood Watch continues for a large portion of Middle TN through Sunday morning. Any storms could quickly cause an issue anywhere in the watch between now and then.
  • Tornado Watch has been cancelled, though some storms are possible in our northwestern quadrant before midnight. The tornado threat is very low in this area, but hail and wind could be an issue, still.
Area forecast discussion, Apr 3, 9:40 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
940 PM CDT Thu Apr 3 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 904 PM CDT Thu Apr 3 2025

- Flash Flood Watch continues for a large portion of Middle TN
  through Sunday morning. Any storms could quickly cause an issue
  anywhere in the watch between now and then.

- Tornado Watch has been cancelled, though some storms are
  possible in our northwestern quadrant before midnight. The
  tornado threat is very low in this area, but hail and wind could
  be an issue, still.

&&

.UPDATE...
Issued at 817 PM CDT Thu Apr 3 2025

Currently in a lull here in Middle TN. All convective products,
including the watch, have been cancelled or ended for the time
being. For the rest of tonight, we should be relatively quiet --
unless you're in the northwest quadrant of the mid-state. Ongoing
storms in west TN are expected to move into this area between 930
and 10 pm. Heavy rain will be the biggest issue, by far. As
saturated as everybody is after yesterday and today, any storms
could cause additional flooding issues very quickly (many areas
already have active Flash Flood Warnings issued). Hail is a
possibility with some of these storms, but a lower threat. That is
it for now. We'll be doing the full forecast package here in few
hours and we'll take a look at tomorrow and especially Saturday
regarding the severe/flooding threats.

&&

.SHORT TERM...
(Tonight through Saturday Night)
Issued at 904 PM CDT Thu Apr 3 2025

A surface boundary bisects Middle Tennessee this evening, with
abundant moisture located north of the boundary and drier air on
the warm side. At this time, the OHX radar is eerily PPINE across
most of Middle Tennessee, but this won't last much longer. The
next round of storms is already crossing the Tennessee River into
Middle Tennessee and these will add to what are already some
hefty rainfall totals that have accumulated since yesterday.
Indeed, the storm total rainfall estimates are impressive, with a
large swath of 3 to 8" totals covering roughly the northwest half
of Middle Tennessee, and a large swath of zero amounts across
much of the southeast half. So the gradient is quite remarkable,
and it's largely been defined by the aforementioned surface
boundary. Already, many of our river forecast points have reached
or are forecast to reach action stage, and a second surge will
occur on Sunday once the "Grand Finale" to this event takes place
with a long-awaited cold frontal passage. In the near-term, look
for additional cells to rumble into Middle Tennessee late this
evening and overnight, although not nearly to the extent that we
endured last evening and overnight. Tomorrow and tomorrow night we
expect low or no PoPs except for northwestern portions of the mid
state. So that will give us a bit of a breather before this days-
long active weather system finally comes to an impressive
conclusion. There is still some severe potential on days 1 and 2,
but at this point our greatest concern is flooding -- both flash-
flooding and river flooding. The atmosphere across a large
portion of the mid state has been abnormally warm and abnormally
moisture-laden. In fact, the NAEFS forecast Precipitable Water
anomalies valid for 00Z Sunday show standard deviations of 3-4
across northwest Middle Tennessee. The 00Z HRRR gives 48-hr QPF
values (running from now until 00Z Sunday) of 6 to 10" across a
northwest portions of Middle Tennessee, and that's on top of what
has already occurred.

&&

.LONG TERM...
(Sunday through next Friday)
Issued at 904 PM CDT Thu Apr 3 2025

Rain chances will definitely linger into Sunday as the cold front
takes its time crossing the mid state. Much cooler air awaits on
the other side, along with several days of benign weather. We
even expect to see some frost or actual freezing temperatures
both Tuesday morning and again Wednesday morning. We'll warm up
some by the end of next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 604 PM CDT Thu Apr 3 2025

MVFR CIGs are likely late tonight into the morning hours. IFR
conditions will be mostly confined to thunderstorms. Thunderstorms
will continue off and on until around midnight for CKV, BNA and
MQY. Beyond that timeframe showers or stratiform rain is more
likely. Some thunder may be embedded. Another round of storms is
possible tomorrow afternoon but activity will likely be more
isolated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      62  86  69  84 /  60  40  20  50
Clarksville    57  83  68  79 /  70  70  50  80
Crossville     66  82  64  82 /  20  20   0  10
Columbia       64  86  68  85 /  40  20  10  40
Cookeville     68  83  67  83 /  30  20  10  20
Jamestown      66  83  65  84 /  30  20  10  20
Lawrenceburg   70  85  68  84 /  30  20  10  30
Murfreesboro   63  86  68  85 /  40  20  10  30
Waverly        59  83  68  81 /  70  50  40  70

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TNZ005>011-023>031-
056>060-062-093.

&&

UPDATE.......Unger
SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....Hurley

In the hours before

Local storm report, Apr 3, 6:43 PM CDT, 4 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
643 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Tstm Wnd Dmg     9 WSW Summertown        35.39N 87.44W
04/03/2025                   Lawrence           TN   Emergency Mngr

            Possible tornado. EM reports tree down
            across Chief Creek Road. Power flashes and
            power outages also reported. Time estimated
            via radar.

&&
Special weather statement, Apr 3, 6:53 PM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Nashville TN
653 PM CDT Thu Apr 3 2025

TNZ027-059-062-040030-
Rutherford TN-Williamson TN-Davidson TN-
653 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DAVIDSON...
NORTHWESTERN RUTHERFORD AND NORTHEASTERN WILLIAMSON COUNTIES THROUGH
730 PM CDT...

At 653 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brentwood, or 7 miles northeast of Franklin, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Nolensville, Brentwood, La Vergne, Percy Priest Lake, Antioch,
Smyrna, Oak Hill, and Franklin.

This includes the following highways...
 Interstate 65 between mile markers 69 and 75.
 Interstate 24 between mile markers 55 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.

&&

LAT...LON 3591 8679 3603 8684 3616 8658 3597 8645
TIME...MOT...LOC 2353Z 242DEG 33KT 3600 8675

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

27
Special weather statement, Apr 3, 7:17 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Nashville TN
717 PM CDT Thu Apr 3 2025

TNZ061-062-075-040045-
Rutherford TN-Bedford TN-Marshall TN-
717 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARSHALL...
SOUTHWESTERN RUTHERFORD AND NORTHERN BEDFORD COUNTIES THROUGH 745 PM
CDT...

At 717 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Lewisburg, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rover, Christiana, Eagleville, Deason, Rockvale, Unionville,
Fosterville, Chapel Hill, and Murfreesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.

&&

LAT...LON 3552 8675 3565 8682 3568 8682 3571 8676
      3570 8676 3570 8675 3571 8674 3570 8674
      3571 8673 3571 8669 3572 8669 3572 8670
      3575 8670 3587 8648 3561 8632
TIME...MOT...LOC 0017Z 241DEG 37KT 3563 8670

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

27
Special weather statement, Apr 3, 7:37 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Nashville TN
737 PM CDT Thu Apr 3 2025

TNZ028-062-063-040100-
Cannon TN-Rutherford TN-Wilson TN-
737 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RUTHERFORD...
SOUTHEASTERN WILSON AND NORTHERN CANNON COUNTIES THROUGH 800 PM
CDT...

At 737 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Murfreesboro, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Auburntown, Lascassas, Christiana, Murfreesboro, Woodbury, Rockvale,
Milton, and Readyville.

This includes Interstate 24 between mile markers 76 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.

&&

LAT...LON 3607 8607 3603 8603 3601 8604 3596 8602
      3591 8595 3584 8590 3564 8646 3566 8649
      3569 8652 3570 8656 3579 8662
TIME...MOT...LOC 0037Z 242DEG 43KT 3575 8649

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

27
Special weather statement, Apr 3, 9:56 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
956 PM CDT Thu Apr 3 2025

TNZ024-025-057-040330-
Hickman TN-Dickson TN-Humphreys TN-
956 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT DICKSON...SOUTHEASTERN HUMPHREYS
AND NORTHERN HICKMAN COUNTIES THROUGH 1030 PM CDT...

At 956 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hurricane Mills, or 9 miles southeast of Waverly, moving east at 50
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hurricane Mills, Charlotte, Bon Aqua, Pinewood, McEwen, White Bluff,
Burns, Bucksnort, and Dickson.

This includes the following highways...
 Interstate 40 between mile markers 145 and 147, and between mile
markers 150 and 181.
 Interstate 840 between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3604 8782 3629 8723 3615 8717 3607 8717
      3599 8719 3597 8721 3596 8720 3594 8721
      3587 8777
TIME...MOT...LOC 0256Z 247DEG 44KT 3600 8766

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

27
Local storm report, Apr 3, 10:23 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1023 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     Tstm Wnd Dmg     3 SSW Lobelville        35.70N 87.82W
04/03/2025                   Perry              TN   Public

            Possible tornado. Multiple trees down along
            King Branch Road and Jones Hollow Road south
            of Lobelville. Tree on King Branch Road fell
            onto a home, causing significant damage.
            Time estimated from radar.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson18 min
Apr 3, 7:17 PM CDTSpecial Weather StatementOHXRutherford28 min
Apr 3, 7:37 PM CDTSpecial Weather StatementOHXCannon, Rutherford23 min
Apr 3, 7:45 PM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more3 hr
Apr 3, 7:47 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more3 hr
Apr 3, 8:17 PM CDTFlash Flood WarningOHXHickman, Lewis, Maury, Perry, Wayne, Williamson3 hr
Apr 3, 8:21 PM CDTRiver Flood WarningOHXPerry29 hr
Apr 3, 8:38 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry3 hr
Apr 3, 9:25 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys35 min
Apr 3, 9:48 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more3 hr
Apr 3, 9:49 PM CDTFlash Flood WarningOHXMacon, Sumner3 hr
Apr 3, 9:50 PM CDTRiver Flood WarningOHXHumphreys23 hr
Apr 3, 9:56 PM CDTSpecial Weather StatementOHXDickson, Humphreys34 min
Apr 4, 2:32 PM CDTSpecial Weather StatementOHXDavidson28 min
Apr 4, 3:00 PM CDTSpecial Weather StatementOHXSumner30 min
Apr 4, 3:02 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner17 min
Apr 4, 3:31 PM CDTSevere Thunderstorm WarningOHXStewart30 min
Apr 4, 3:41 PM CDTTornado WarningOHXStewart21 min

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.